# SDR YENA2024031200389

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Frms 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT ON EXTERNAL DOUBLER OF PREVIOUS REPAIR AND FUSELAGE SKIN BTW FR 23-24 AND STGR 15L-16L AT CENTER FUSELAGE I EXTERNAL SIDE SKIN; (RESOLVED ON W/O: 1288392 TASKCARD: NR-00041) REF TOMEX WO 2482, NRC 00022, EXTERNAL DOUBLER OF PREVIOUS REPAIR AND FUSELAGE SKIN BTW FR 23-24 AND STGR 15L-16L AT CENTER FUSELAGE I EXTERNAL SIDE SKIN WAS REPLACED PER EMB 190 ETI-190-24-021 REV 1, ETD2024-190-003361 REV: / AND EC E24-156-01,
